Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

please I need some friendly and useful advice. Other than call a doctor because I have NO money and NO insurance so doctors are not an option right now.

Maybe you have gone through this or know someone who has. My son is 5 months old and I have bleed off and on the whole 5 months with only a 4 or5 day break here and there. I had the essure procedure done and the depo which should have wore off mid-november... When will my cycle go back to normal?????

 
Anonymous

Asked by Anonymous at 10:34 PM on Dec. 1, 2010 in Health

This question is closed.
Answers (2)
  • The depo can mess your cycle up for a long time after you stop taking it....I have heard as long as 6-9 months after it should have worn off and it could have caused your cycle problems while it was still effective. I took it once and bleed for several months and I only took it once. the only thing that stopped the bleeding was when they put me on an oral BC pill to counter the depo....if you have a planned parenthood around you maybe you should give them a try see if they can help maybe give you a new BC pill they arent expensive at all. GL
    Finkette

    Answer by Finkette at 10:39 PM on Dec. 1, 2010

  • I have no idea. Can you possibly apply for Medicaid or something? I'd think only a doctor is going to tell able to tell you exactly what's going on. best of luck.
    LovingSAHMommy

    Answer by LovingSAHMommy at 10:36 PM on Dec. 1, 2010

Next question in Health
birth control

Next question overall (Pregnancy)
Can you determine gender at 16 weeks?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN